# SDR USAA000196

- Difficulty date: February 15, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .5 INCH, BS 765, STRINGER 19R FUSELAGE SKIN.  REPAIRED PER SRM 53-30-3 FIG 6.  (M)
